# SDR SIMA200803503

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 10,807 hours, 10,172 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3735, CREW REPORT ON DESCENT BURNING ODOR IN COCKPIT.  NOTED SMOKE AT FORWARD WINDSHIELD CENTER POST.  SMOKE DISSIPATED QUICKLY NO OTHER PROBLEMS NOTED AND LANDING WAS NORMAL.  AIRCRAFT REMOVED FROM SERVICE.  C/W ETN EM 72-034R2 CABIN ODOR EVENT TROUBLESHOOTING CHECKLIST NO FAULTS OBSERVED.
